Advanced

Traveling wave solutions of the Camassa-Holm and Korteweg-de Vries equations

Lenells, Jonatan LU (2004) In Journal of Nonlinear Mathematical Physics 11(4). p.508-520
Abstract
We show that the smooth traveling waves of the Camassa-Holm equation naturally correspond to traveling waves of the Korteweg-de Vries equation.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
11
issue
4
pages
508 - 520
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000223638300008
  • scopus:10044227192
ISSN
1402-9251
DOI
10.2991/jnmp.2004.11.4.7
language
English
LU publication?
yes
id
d82f96ca-da96-4d17-ba35-1b5d85a9a682 (old id 268464)
date added to LUP
2007-10-24 12:17:33
date last changed
2017-01-01 06:43:48
@article{d82f96ca-da96-4d17-ba35-1b5d85a9a682,
  abstract     = {We show that the smooth traveling waves of the Camassa-Holm equation naturally correspond to traveling waves of the Korteweg-de Vries equation.},
  author       = {Lenells, Jonatan},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {508--520},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Traveling wave solutions of the Camassa-Holm and Korteweg-de Vries equations},
  url          = {http://dx.doi.org/10.2991/jnmp.2004.11.4.7},
  volume       = {11},
  year         = {2004},
}